# SDR CA120824007

- Difficulty date: August 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767-38E
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PAN PAN DECLARED DUE TO CENTER HYD HAVING A LOW INDICATION. THE FLIGHT IS NOT EXPECTED TO LAND OVERWEIGHT.  ADDITIONAL TIME FOR ALTERNATE FLAP & GEAR EXTENSION IS BEING PLANNED.  TOW CREW WILL BE AVAILABLE TO TOW THE ACFT OFF THE RUNWAY AS POSSIBLE STEERING FAILURE MAY ALSO OCCUR.   MAINTENANCE:C HYD SYS PRESSURE CAME ON DURING FLIGHT RESOLUTION: FOUND O-RING PERISHED ON MLG SELECTOR VALVE, MAJOR LEAK. O-RING REPLACED AND LEAK CHECKED IAW AMM 32-31-02, PB401.
